MAUDE Adverse Event Report: ORTHO DEVELOPMENT VUSION OS; INTERVERTEBRAL BODY FUSION DEVICE

ORTHO DEVELOPMENT VUSION OS; INTERVERTEBRAL BODY FUSION DEVICE
Model Number 551-7308A
Medical Device Problem Code Fracture (1260)
Health Effect - Clinical Code Pain (1994)
Date of Event 06/09/2020
Type of Reportable Event Malfunction
Event or Problem Description
While attempting to insert an intervertebral cage, the frame of the cage twisted and was damaged and broken.A new cage was opened and the same thing occurred.No additional adverse consequences have been reported.This report is being filed due to the possibility that some small piece(s) may have remained in the body.

Brand Name
VUSION OS
Common Device Name
INTERVERTEBRAL BODY FUSION DEVICE
Manufacturer (Section D)
ORTHO DEVELOPMENT
12187 s. business park drive
draper UT 84020
MDR Report Key10547465
Report Number1722511-2020-00019
Device Sequence Number3074137
Product Code MAX
UDI-Device Identifier00822409020942
UDI-Public(01)00822409020942(17)231029(10)A203994
Combination Product (Y/N)N
Initial Reporter CountryJA
PMA/510(K) Number
K111965
Number of Events Summarized1
Summary Report (Y/N)N
Serviced by Third Party (Y/N)Unknown
Reporter Type Manufacturer
Report Source distributor,foreign
Initial Reporter Occupation Non-Healthcare Professional
Type of Report Initial
Report Date (Section B) 08/25/2020
1 Device was Involved in the Event
1 Patient was Involved in the Event
Is this an Adverse Event Report? No
Is this a Product Problem Report? Yes
Operator of Device Health Professional
Device Expiration Date10/29/2023
Device Model Number551-7308A
Device Lot NumberA203994
Was Device Available for Evaluation? No
Type of Report(Section G)Initial
Initial Date Received by Manufacturer 08/25/2020
Initial Report FDA Received Date09/17/2020
Is This a Single-Use Device that was
Reprocessed and Reused on a Patient? (Y/N)
No
Patient Sequence Number1